# SDR IXXA2022061203

- Difficulty date: June 12, 2022
- Submitted: June 12, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T24002
- Part serial: NSN
- Condition: Damaged
- Location: Zone 600
- Part time: 90,166 hours, 23,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE RIGHT WING FIXED LEADING EDGE SKIN
